MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DIST STEM SLAP ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS

DEPUY IRELAND - 9616671 RECLAIM DIST STEM SLAP ADAPTOR; RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Catalog Number 297500900
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the assembly poll rod and stem slap adaptor threads were cross threaded while doing the assembly of the reclaim stem.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RECLAIM DIST STEM SLAP ADAPTOR
Common Device Name
RECLAIM INSTRUMENTS : IMPACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7822419
Report Number1818910-2018-67878
Device Sequence Number1574048
Product Code LXH
UDI-Device Identifier10603295156178
UDI-Public10603295156178
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500900
Device Lot NumberSO2006679
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1